# SDR AALA202508254688

- Difficulty date: August 12, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N936NN
- Make and model: Boeing 737823
- Aircraft serial: 31176
- Aircraft time: 34,607 hours, 15,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149A8109U114
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT CARGO COMPARTMENT VACUUM WASTE TANK ENCLOSURE SUPPORT BRACKET LOCATED AT BS 867, FROM S26L TO S27L. REPLACED BRACKET PER AARD 51-00-05-1.
